The Michigan Mathematical Journal

Hooley's $\Delta_r$-functions when $r$ is large.

R. R. Hall

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 33, Issue 1 (1986), 95-104.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003293

Digital Object Identifier
doi:10.1307/mmj/1029003293

Mathematical Reviews number (MathSciNet)
MR817912

Zentralblatt MATH identifier
0591.10039

Subjects
Primary: 11N37: Asymptotic results on arithmetic functions
Secondary: 11K65: Arithmetic functions [See also 11Nxx]

Citation

Hall, R. R. Hooley's $\Delta_r$-functions when $r$ is large. Michigan Math. J. 33 (1986), no. 1, 95--104. doi:10.1307/mmj/1029003293. https://projecteuclid.org/euclid.mmj/1029003293


Export citation